Open Access
Translator Disclaimer
2013 The Numerical Solution of Linear Sixth Order Boundary Value Problems with Quartic B-Splines
Mingzhu Li, Lijuan Chen, Qiang Ma
J. Appl. Math. 2013(SI01): 1-7 (2013). DOI: 10.1155/2013/962165

Abstract

A quartic B-spline method is proposed for solving the linear sixth order boundary value problems. The method converts the boundary problem to solve a system of linear equations and obtains coefficients of the corresponding B-spline functions. The method has the convergence of two order. It develops not only the quartic spline approximate solution but also the higher order approximate derivatives. Two numerical examples are presented to verify the theoretical analysis and show the validity and applicability of the method. Compared with other existing recent methods, the quartic B-spline method is a more efficient and effective tool.

Citation

Download Citation

Mingzhu Li. Lijuan Chen. Qiang Ma. "The Numerical Solution of Linear Sixth Order Boundary Value Problems with Quartic B-Splines." J. Appl. Math. 2013 (SI01) 1 - 7, 2013. https://doi.org/10.1155/2013/962165

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950962
MathSciNet: MR3142563
Digital Object Identifier: 10.1155/2013/962165

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top